| Model Number |
CCWTT0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non¿health care professional reported that, following an intraocular lens (iol) implantation procedure, the patient experienced poor visual quality.The implanted iol was subsequently explanted and replaced with company lens of a different model and diopter in the secondary implant procedure.Additional information has been requested.
Additional Manufacturer Narrative
Correction information was provided in b.2.B.5., and h.11.Upon further review of available information following submission of the initial report, this event does not meet criteria for reporting as a serious injury/malfunction per regulation.No further reports required.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Upon further review of available information, the iol was exchanged for the different lens model but half a diopter less power indicating the correct lens power was not implanted initially.There is no reported defect or fault with the iol.